# SDR UPS98826468

- Difficulty date: April 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 3755822501
- Condition: Cracked
- Location: Bs 300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, SHEAR TIE FITTING AT FS 300 BETWEEN L36 AND L-35L IS CRACKED AND CORRODED.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT FITTING IAW SRM 53-2- 0.
